Alert archive / New Jersey / Special Marine Warnings in 2015
Special Marine Warning 39, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Jul 9, 2015, 8:17 PM EDT. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 9, 2015, 8:17 PM EDT (00:17 UTC)
- Expired
- Jul 9, 2015, 9:15 PM EDT
- In force
- 58 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
The radar
The Dover AFB radar (KDOX), 54 km from the middle of the area, began a volume at 00:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 0.3 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 809 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 1310 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 127 m²/s²
- 0-3 km storm-relative helicity
- 192 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
799
WHUS51 KPHI 100017
SMWPHI
ANZ430-431-100115-
/O.NEW.KPHI.MA.W.0039.150710T0017Z-150710T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
817 PM EDT THU JUL 9 2015
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* SPECIAL MARINE WARNING FOR...
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE...
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE...
* UNTIL 915 PM EDT
* AT 817 PM EDT...DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS...CAPABLE OF PRODUCING WINDS 34 KNOTS OR GREATER...
LOCATED ALONG A LINE EXTENDING FROM NEAR REEDY POINT TO 16 NM
SOUTHWEST OF SLAUGHTER BEACH...MOVING EAST AT 45 KNOTS.
* LOCATIONS IMPACTED INCLUDE...
SEA BREEZE...WOODLAND BEACH...FORTESQUE BEACH...CROSS LEDGE
LIGHT...MIAH MAULL LIGHT...FOURTEEN FOOT BANK LIGHT AND SHIP JOHN
SHOAL LIGHT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
SOUTHERN DELAWARE...SOUTHERN NEW JERSEY AND THE ADJACENT COASTAL
WATERS.
LAT...LON 3942 7547 3946 7552 3939 7543 3942 7523
3921 7505 3922 7505 3936 7503 3928 7498
3886 7525 3934 7549 3924 7557
TIME...MOT...LOC 0017Z 269DEG 43KT 3957 7547 3867 7546
$$
GORSE/FRANCKWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jul 9, 5:16 PM EDT, 3 hours 1 minute earlier.
Area forecast discussion, Jul 9, 5:16 PM EDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 516 PM EDT THU JUL 9 2015 .SYNOPSIS... LOW PRESSURE WILL ADVANCE ALONG AN APPROACHING COLD FRONT THROUGH THE REGION THIS EVENING BEFORE MOVING OFFSHORE LATE TONIGHT. HIGH PRESSURE WILL BUILD IN BEHIND THIS FRONT FOR FRIDAY LASTING THROUGH THE WEEKEND. ON MONDAY A WARM FRONT WILL PROGRESS NORTHWARD INTO OUR AREA BEFORE STALLING AND WAVERING A BIT THROUGH EARLY NEXT WEEK. AS A RESULT, LOW PRESSURE SYSTEMS RIDING ALONG THE FRONT WILL RESULT IN MORE PERIODS OF UNSETTLED WEATHER. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... NO MAJOR CHANGES TO THE NEAR TERM WITH THE EXCEPTION OF A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR MUCH OF OUR REGION WITH THE EXCEPTION OF SOUTHERN DELMARVA. WITH STORMS LESS DISCRETE ON THE SOUTHEN END, THINK THAT THE PRIMARY HAZARD WILL BE STRONG WINDS. PREVIOUS NEAR TERM DISCUSSION...THE GFS INITIALIZATION LOOKED BETTER AT 500MB, WITH THE NAM BETTER AT 850MB AND THE GFS BETTER AGAIN AT 925MB. CAN RGEM/NAM COMPROMISE HANDLING THE PCPN FIELD THE BEST THRU 18Z, WHILE THE GFS SFC POSN IS CLOSEST. SPC WRF LOOKS SLIGHTLY BETTER (1 HR SLOW) THAN THE NSSL WRF WITH ONGOING CONVECTION. LOCALLY THE CLOUDINESS IS SLOWING THE ASCENT OF TEMPERATURES, BUT SFC BASED CAPES WEST OF THE CHESAPEAKE AND IN THE SUSQ VALLEY HAVE ALREADY REACHED BETWEEN 1000 AND 2000J. THE 12Z SUITE OF GUIDANCE IS NOT SHOWING MUCH CHANGE FROM THE OVERNIGHT GUIDANCE. WE ARE STILL SEEING SEVERE WX PARAMETERS (INCLUDING SHERBS) MAXING JUST TO THE WEST OF OUR CWA LATE THIS AFTERNOON. HOWEVER, THERE IS MORE OF A GEOGRAPHIC SPLIT BETWEEN THE HIGHEST SHEAR (NORTH) AND HIGHEST CAPE AND DCAPE (SOUTH) IN AND TO THE WEST OF OUR CWA. THE BETTER DPVA AND CONVERGENT SIDE OF THE LLJ REMAINS FROM ABOUT THE MASON DIXON LINE NORTHWARD. THIS REMAINS THE LOCATIONS WHERE WE HAVE THE MOST ENHANCED WORDING. LLJ THAT WAS CENTERED NEAR ILN THIS MORNING IS PREDICTED TO TRAVERSE OUR CWA THIS EVENING. AS IT DOES PREDICTED SHEAR AND HELICITY INCREASES AND MAXES CLOSE TO 00Z WITHIN OUR CWA. AFTER THAT, THE MODELS ARE ALL SHOWING A PRECIPITUOUS DROP IN INSTABILITY. SO IT REMAINS, THE SOONER THE CONVECTION CAN ARRIVE, THE GREATER THE RISK FOR SEVERITY. THE COLD FRONT ITSELF WILL LAG THE CONVECTION BY A FEW HOURS. THE HRRR IN PARTICULAR SUGGEST A DOUBLE BARREL STRUCTURE TO THE CONVECTION. GIVEN THE FORMER'S EXPECTED ORGANIZATION AS WELL AS LATER TIMING OF SECOND BATCH, DO NOT BELIEVE THE LATTER AREA WILL BE ABLE TO TAP INTO MUCH OF A RECOVERED AIR MASS RECOVER TO BE THAT STRONG. AS FAR AS FLOODING CONCERNS, UNLESS CONVECTION CAN TRAIN, FORWARD MOTION SHOULD INCREASE TO 30 TO 40 KNOTS. WHILE PREDICTED PWATS RISE TO ABOUT 2.5 INCHES, THE STORM MOTION SHOULD BE TOO FAST TO CAUSE WIDESPREAD FLASH FLOODING. POOR DRAINAGE FLOODING THOUGH IS LIKELY TO OCCUR. WE ARE EXPECTING MOST OF THE ACTIVITY TO BE OFFSHORE AFTER MIDNIGHT. A BREEZY NORTHWEST FLOW BEHIND THE CFP OVERNIGHT SHOULD PREVENT MUCH FOG FROM FORMING. MIN TEMPS ARE CLOSE TO STAT GUIDANCE. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/... AFTER ENDURING SEVERAL DAYS OF HIGH AND UNCOMFORTABLE DEW POINT LEVELS, A MUCH DRIER AIR MASS WILL BE IN PLACE ACROSS OUR CWA. PREDICTED CONVECTIVE TEMPERATURES APPEAR OUT OF REACH, SO NOT THAT MANY CUMULUS SHOULD BE AROUND. MAXIMUM TEMPERATURES, WE USED THE FALLBACK PREDICTED 1000-850MB THICKNESSES GUIDE AND THESE OVERALL LEAN TOWARD THE HIGHER GFS MOS MAX TEMPERATURES. && .LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... GREATER CONFIDENCE IN THE LONGWAVE PATTERN PROVIDING A DRIER FORECAST FRIDAY THROUGH THE WEEKEND AS MID-LEVEL RIDGING RETROGRADES TO OUR SOUTH. AFTERWARDS MEAN TROUGHING SETS UP JUST TO THE EAST- NORTHEAST OF THE REGION WITH MULTIPLE IMPULSES PUSHING THROUGH WITHIN THE WEST-NORTHWEST FLOW ALOFT. FRIDAY - SUNDAY...RIDGING SLIDES BY TO OUR SOUTH BRINGING MASSIVE AMOUNTS OF SUBSIDENCE WITH IT, AND DRIER DEWPOINTS...A WELCOME REPRIEVE. TEMPERATURES WILL REMAIN QUITE SEASONAL RUNNING IN THE MID TO UPPER-80S EACH DAY. MONDAY - THURSDAY...WARM FRONT PASSAGE, FROM WHAT WAS ONCE THE COLD FRONT EARLIER IN THE PERIOD, MOVES BACK TOWARDS THE NORTH ON SUNDAY NIGHT INTO MONDAY. COLD FRONT THEN NEARS FROM THE NORTHWEST LATE ON MONDAY INTO TUESDAY AS TROUGHING TAKES BACK OVER AGAIN. NORTHWEST FLOW ALOFT LOOKS TO PREVAIL AS CENTRAL U.S. RIDGING AMPLIFIES. THIS MAY SEND SEVERAL SHORTWAVES THROUGH THE REGION FROM LATE MONDAY ONWARD...NORTHERN PLAINS MCS SEASON. SEVERAL CHANCES FOR DIURNAL CONVECTION IN A MODIFYING AIRMASS ARE POSSIBLE THROUGH MOST OF NEXT WEEK. TEMPERATURES REMAIN AT OR SLIGHTLY ABOVE NORMAL. && .AVIATION /21Z THURSDAY THROUGH TUESDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY, AND SURROUNDING AREAS. 18Z TAF MAINTAINED A HIGH TSRA IMPACT ACROSS OUR TERMINAL AREA LATE THIS AFTERNOON AND EARLY THIS EVENING. OVERALL HIGHEST CONFIDENCE OF IMPACT FOR NORTHWEST TERMINALS AND AIRPORTS WITH LOWEST CONFIDENCE OF IMPACT FOR ANY DELMARVA AIRPORTS SOUTH OF KILG. THROUGH THIS EVENING...TERMINALS START VFR WITH WINDS CONTINUING TO BACK MORE TO THE SOUTHWEST AND GUSTINESS INCREASING, GETTING CLOSER TO 20 KNOTS. WE CONTINUE A TWO HOUR WINDOW OF STRONG TSRAS AFFECTING ALL OF OUR TERMINALS. MVFR CONDITIONS ARE QUITE LIKELY WITH IFR NOT OUT OF THE QUESTION. STRONG GUSTY WINDS ALONG WITH HEAVY RAIN LIKELY. HIGHEST SVR CHANCE KRDG AND KABE. NOT SURE ABOUT A DOUBLE BARREL (LESSER SECOND) SHOT AND WE HAVE SHOWERS FOR NOW TO COVER THE CHANCE. LATER THIS EVENING, THE CFP IS PREDICTED WITH WINDS BECOMING WEST WITH CONTINUED GUSTINESS. CIGS AND VSBYS SHOULD QUICKLY BECOME VFR. OVERNIGHT...ENOUGH WIND WE BELIEVE TO PREVENT FOG FROM FORMING. SKIES SHOULD BECOME MOSTLY CLEAR, OR AT THE MOST A SCATTERED VFR DECK LINGERING. FRIDAY...VFR NO CIG EXPECTED. NORTHWEST WINDS AVERAGING 10 TO 15 KNOTS. THERE MIGHT BE AN HOUR OR TWO OF GUSTINESS ONCE BETTER MIXING OCCURS DURING THE MORNING. THIS LOOKS MORE LIKELY AT AIRPORTS FARTHER TO THE NORTHEAST, SO NOT INCLUDED WITH THIS PACKAGE. OUTLOOK... SATURDAY - SUNDAY...VFR. W TO NW WIND UNDER 10 KT. HIGH CONFIDENCE. SUNDAY NIGHT - TUESDAY...MOSTLY VFR. SOME AFTN SHRA/TSRA PSBL. LOW TO MDT CONFIDENCE. && .MARINE... WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA THROUGH FRIDAY. HOWEVER, DURING THIS EVENING IN THE PRE FRONTAL SOUTHWEST (SOUTHEAST UP DELAWARE BAY) FLOW AND AROUND DAYBREAK IN THE NORTHWEST FLOW ON FRIDAY, WIND GUSTS MAY COME CLOSE. HIGHEST CONCERN DURING THIS PERIOD IS FOR POSSIBLE SPECIAL MARINE WARNINGS THIS EVENING AS A LINE OF THUNDERSTORMS (OR AT LEAST AN AREA) MOVES THROUGH THE AREA WATERS. OUTLOOK... SATURDAY - TUESDAY...SUB-SCA CONDITIONS EXPECTED DURING THE OUTLOOK PERIOD. WINDS WILL BE OUT OF THE NORTH EARLY THIS WEEKEND BEFORE BACKING TOWARDS THE WEST-SOUTHWEST AS HIGH PRESSURE SLIDES BY TO OUR SOUTH...GUSTS UPWARDS OF 15 TO 20 KNOTS THROUGH THE PERIOD. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...YAROSH NEAR TERM...GIGI/JOHNSON SHORT TERM...GIGI LONG TERM...HEAVENER AVIATION...HEAVENER MARINE...GIGI/HEAVENER
Hazardous weather outlook, Jul 9, 7:38 PM EDT, 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 738 PM EDT THU JUL 9 2015 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-070-071-101>106-102345- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 738 PM EDT THU JUL 9 2015 ...SEVERE THUNDERSTORM WATCH 398 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. SHOWERS AND THUNDERSTORMS ARE ANTICIPATED FOR THIS AFTERNOON AND EVENING. SOME OF THE RAINFALL COULD BE HEAVY, WHICH MAY RESULT IN LOCALIZED FLASH FLOODING. IN ADDITION, SOME THUNDERSTORMS COULD PRODUCE LOCALLY STRONG DAMAGING WINDS THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ004-NJZ014-024>026-102345- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 738 PM EDT THU JUL 9 2015 ...SEVERE THUNDERSTORM WATCH 398 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. SHOWERS AND THUNDERSTORMS ARE ANTICIPATED FOR THIS AFTERNOON AND EVENING. SOME OF THE RAINFALL COULD BE HEAVY, WHICH MAY RESULT IN LOCALIZED FLASH FLOODING. IN ADDITION, SOME THUNDERSTORMS COULD PRODUCE LOCALLY STRONG DAMAGING WINDS THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ450>455-102345- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 738 PM EDT THU JUL 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. SOME THUNDERSTORMS THIS AFTERNOON AND EVENING COULD PRODUCE LOCALLY STRONG WINDS AND HIGHER WAVES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ430-431-102345- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 738 PM EDT THU JUL 9 2015 ...SEVERE THUNDERSTORM WATCH 398 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. SOME THUNDERSTORMS THIS AFTERNOON AND EVENING COULD PRODUCE LOCALLY STRONG WINDS AND HIGHER WAVES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jul 9, 7:47 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
747 PM EDT THU JUL 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM TSTM WND DMG TILDEN TWP 40.53N 76.04W
07/09/2015 BERKS PA BROADCAST MEDIA
TREES DOWN... WIRES DOWN... DAMAGE TO SCHOOL...TIME
ESTIMATED FROM RADAR
&&
EVENT NUMBER PHI1500543
STAFFThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 8:19 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Cumberland, Gloucester, Ocean and 1 more | 71 min |
| Jul 9, 8:28 PM EDT | Special Weather Statement | PHI | Monmouth | 47 min |
| Jul 9, 8:45 PM EDT | Special Marine Warning | PHI | 60 min | |
| Jul 9, 8:51 PM EDT | Flash Flood Warning | PHI | Burlington, Camden | 4 hr |
| Jul 9, 8:53 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Cape May, Cumberland | 37 min |
| Jul 9, 8:55 PM EDT | Tornado Warning | PHI | Burlington | 20 min |
| Jul 9, 9:19 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Cape May | 41 min |
| Jul 9, 9:28 PM EDT | Special Marine Warning | PHI | 62 min | |
| Jul 9, 10:00 PM EDT | Special Marine Warning | PHI | 60 min | |
| Jul 9, 8:15 PM EDT | Severe Thunderstorm Warning | PHI | Caroline | 45 min |
| Jul 9, 8:23 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Kent, Queen Anne's, Talbot | 22 min |
Nearby
Special Marine Warnings in New Jersey, 2015Every special marine warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.